欧几里得项目
期刊
会议
图书
作者:Mouez Dimassi
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.197-215
摘要:In the semiclassical regime (i.e., ϵ ↘ 0 ), we study the effect of a slowly varying potential V ( ϵ t , ϵ z ) on the magnetic Schrödinger operator P = D x 2 + ( D z + μ x ) 2 on a strip [ − a , a ] × ℝ z . The potential V ( t , z ) is assumed to be smooth. We deriv...
作者:Shuji Saito , Kanetomo Sato
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.309-335
摘要:In this paper, we will prove that the sheaf of p -adic vanishing cycles on a regular log smooth family is generated by Milnor symbols, assuming that the base dvr contains a primitive p -th root of unity. Our result generalizes the surjectivity results of Bloch and Kato ( Ins...
作者:Naoki Imai , Yoichi Mieda
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.399-454
摘要:We give a notion of the potentially good reduction locus of a Shimura variety. It consists of the points which should be related with motives having potentially good reductions in some sense. We show the existence of such locus for a Shimura variety of preabelian type. Further, w...
作者:Charles Rezk
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.1-42
摘要:We present a calculation that shows how the moduli of complex analytic elliptic curves arises naturally from the Borel cohomology of an extended moduli space of U ( 1 ) -bundles on a torus. Furthermore, we show how the analogous calculation, applied to a moduli space of prin...
作者:Paul Balmer
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.359-378
摘要:We prove nilpotence theorems in tensor-triangulated categories using suitable Gabriel quotients of the module category, and discuss examples.
作者:Andrew J. Blumberg , Michael A. Hill
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.237-286
摘要:We describe the multiplicative structures that arise on categories of equivariant modules over certain equivariant commutative ring spectra. Building on our previous work on N ∞ ring spectra, we construct categories of equivariant operadic modules over N ∞ rings that are str...
作者:Bruce W. Jordan , Zev Klagsbrun , Bjorn Poonen ...
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.287-307
摘要:For each odd prime p , we conjecture the distribution of the p -torsion subgroup of K 2 n ( O F ) as F ranges over real quadratic fields, or over imaginary quadratic fields. We then prove that the average size of the 3 -torsion subgroup of K 2 n ( O F ) is as predicted by this co...
作者:Ralph L. Cohen , Inbar Klang
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.147-196
摘要:In this paper we import the theory of “Calabi–Yau” algebras and categories from symplectic topology and topological field theories, to the setting of spectra in stable homotopy theory. Twistings in this theory will be particularly important. There will be two types of C...
作者:Clark Barwick , Saul Glasman , Jay Shah
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.97-146
摘要:We study the “higher algebra” of spectral Mackey functors, which the first named author introduced in Part I of this paper. In particular, armed with our new theory of symmetric promonoidal ∞ -categories and a suitable generalization of the second named author’s Day con...
作者:Mohamed Ben Ayed
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.379-397
摘要:We present a finite-dimensional reduction for a supercritical exponent PDE. We reduce the existence of a solution of the problem(#br) − Δ u = K | u | 4 ∕ ( n − 2 ) + ε u in Ω (with ε > 0 ) , ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×